On Turing degrees of points in computable topology

Iraj Kalantari, Larry Welch. On Turing degrees of points in computable topology. Math. Log. Q., 54(5):470-482, 2008. [doi]

@article{KalantariW08:0,
  title = {On Turing degrees of points in computable topology},
  author = {Iraj Kalantari and Larry Welch},
  year = {2008},
  doi = {10.1002/malq.200710062},
  url = {http://dx.doi.org/10.1002/malq.200710062},
  researchr = {https://researchr.org/publication/KalantariW08%3A0},
  cites = {0},
  citedby = {0},
  journal = {Math. Log. Q.},
  volume = {54},
  number = {5},
  pages = {470-482},
}